MathSciNet Relay Station
MathSciNet bibliographic data
MR1082881 (91m:53048) 53C42 (49Q05 57R40)
Ramanathan, Jayakumar Minimal hypersurfaces in $S\sp 4$ with vanishing Gauss-Kronecker curvature. Math. Z. 205 (1990), no. 4, 645–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement